# SDR COM31085

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2710 · Aileron Control System
- Part: Lever
- Part number: 7227150781
- Condition: Binding
- Location: Lt/Rt Ailerons
- Component: Saab, 7227150148
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL IS SLOPPY WITH FLAPS EXTENDED.  REPLACED THE LT AND RT AILERON CENTERING CAMS AND ROLLERS.
